# SDR DALA2024102110235

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 35,397 hours, 13,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6158676) OVERHEAD EMERGENCY LIGHT AT ROW 11 IS MISSING COVER AND LOOSE. R/R BATTERY PACK AND CHARGER AT ROW 11ABC OPS CHECK GOOD OK.
